# SDR SCNA20250728283

- Difficulty date: July 7, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N838SY
- Make and model: Boeing 737-86N
- Aircraft serial: 32733
- Aircraft time: 68,026 hours, 24,676 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 88396, NR00018, 00264: EMP 10001189 IN REFERENCE TASK CARD ENG-57SCA-11508: CRACKS (3 EAS) ON VERTICAL PRESSURE DECK OF STA 663 BTW LBL 25 AND LBL 45 AT MLG WHEEL WELL. RESOLUTION: IN PROGRESS
